1. Spring Sale 10% Off @ LifeGivingStore.com Till June 10th With Coupon Code: SPRING2020
    Click Here!
    Dismiss Notice
  2. LifeGivingStore.com New Products List:
    Natural Dessicated Thyroid

    Magnesium Hydroxide

    Dismiss Notice

Cypro, Wisdom Teeth, Pain

Discussion in 'Cyproheptadine' started by milk, Dec 2, 2015.

  1. milk

    milk Member

    Joined:
    Apr 27, 2015
    Messages:
    323
    I've been taking cyproheptadine daily, around 5 to 8 mg, for two weeks.

    A few days in my lower wisdom teeth began to emerge. My upper wisdom teeth are midway out of the gums, I don't know if they were there before.

    Shouldn't I attribute this to cypro being a wonder drug indeed? Physiologically it's a good sign, isn't it? Maybe they'll emerge entirely and align, like Peat's wisdom teeth did (in his 40s, no less) when he took DHEA. I'm 30.

    But I also feel more facial pain when I'm on cypro. The facial pain is right under my eyes, on my nose, somewhat on my cheeks. It began when I removed my braces in 2006. I had worn them for six years. My symptoms (the pain and also anxiety, high blood pressure) are probably due to "parasympathetic overload".

    (According to the dentist I saw yesterday, what's probably happening is that my jaws are pushing against my trigeminal nerve. He wants to pull my wisdom teeth. He is not familiar with orthotropics. That he doesn't know about Ray Peat is a given.)

    There's a bunch of articles on the web about the possible bad consequences of orthodontic treatment, like the following ones:

    ttp://www.westonaprice.org/holistic-hea ... -it-dental
    http://www.autonomic-response.co.uk/art ... and-braces

    While googling this matter I found out about orthotropics and John Mew, by the way. Who seems to be known in Peat circles.

    It's a complex issue and without giving you all the details and pictures of my jaw etc. I can't ask for detailed help, but put simply what I wonder is this:

    Is the pain that I'm getting from cypro a good thing? I noticed that sometimes, with cypro, the pain occurs not so much on my face as on my teeth. This makes sense since the wisdom teeth are emerging and pushing all my teeth. But couldn't this mean, perhaps, that the cypro is somehow correcting the larger issue?

    Mind you, when I take SSRIs (which I mostly stopped taking after I began peating) the facial pain disappears. Which doen't mean SSRIs are pro-metabolic at all, it's probably a "masking the symptom" thing. But when I take tianeptine (an SSRE), the pain and weird feeling intensify, and when I take cypro, I feel the pain more keenly in my teeth rather than elsewhere. Maybe the pain is actually a good sign? Like my body is trying to heal itself?

    As in: maybe SSRIs and Big Pharma drugs make you feel good in a dopey way that's actually bad for you. Whereas peaty meds might make you feel uncomfortable but are pro-metabolic.

    I know that pboy said in another thread that after taking k2 his jaw "corrected itself" (something along these lines).

    Do you think it would be a good idea to stick to the cypro for a while and see what happens?
     
  2. tara

    tara Member

    Joined:
    Mar 29, 2014
    Messages:
    10,185
    Gender:
    Female
    I don't know, but this seems at least possible. If the cyproheptadine seems OK for you in other ways, I'd give it a bit more time.
     
  3. lexis

    lexis Member

    Joined:
    Jan 25, 2014
    Messages:
    419
    Cyproheptadine antagonises calcium

    There are reports in the forum about getting a rounder face by using k2
     
  4. tara

    tara Member

    Joined:
    Mar 29, 2014
    Messages:
    10,185
    Gender:
    Female
    Antagonises calcium where/in which function? Are you saying you think it messes with bone formation and maintenance, or lowers it in the blood, or hinders soft-tissue calcification, or inhibits it in nerve signalling, or ...?
     
  5. lexis

    lexis Member

    Joined:
    Jan 25, 2014
    Messages:
    419
    Puts calcium where it belongs like magnesium does
     
  6. ddjd

    ddjd Member

    Joined:
    Jul 13, 2014
    Messages:
    3,194
    I'm reviving this thread because I started taking 10mg DHEA daily about a week ago and now I'm getting pain in many of my lower teeth. I had wisdom teeth ten years ago which caused all my well structured teeth to get very congested, but I haven't had pain or problems like this at all in those ten years. I'm sure the DHEA is somehow connected
     
Loading...